RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2015, Volume 8, Issue 1, Pages 86–93 (Mi jsfu409)  

This article is cited in 3 scientific papers (total in 3 papers)

The Euler–Maclaurin formula and differential operators of infinite order

Olga A. Shishkina

Institute of Mathematics and Computer Science, Siberian Federal University, Svobodny, 79, Krasnoyarsk, 660041, Russia

Abstract: We use methods of the theory of differential operators of infinite order for solving difference equations and for generalizing the Euler–Maclaurin formula in the case of multiple summation.

Keywords: indefinite summation, difference equations, differential operators of infinite order.

Full text: PDF file (150 kB)
References: PDF file   HTML file
UDC: 517.55+517.96
Received: 11.09.2014
Received in revised form: 02.10.2014
Accepted: 27.11.2014
Language:

Citation: Olga A. Shishkina, “The Euler–Maclaurin formula and differential operators of infinite order”, J. Sib. Fed. Univ. Math. Phys., 8:1 (2015), 86–93

Citation in format AMSBIB
\Bibitem{Shi15}
\by Olga~A.~Shishkina
\paper The Euler--Maclaurin formula and differential operators of infinite order
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2015
\vol 8
\issue 1
\pages 86--93
\mathnet{http://mi.mathnet.ru/jsfu409}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu409
  • http://mi.mathnet.ru/eng/jsfu/v8/i1/p86

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Shishkina, “Formula Eilera–Maklorena dlya ratsionalnogo parallelotopa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 13 (2015), 56–71  mathnet
    2. O. A. Shishkina, “Mnogochleny Bernulli ot neskolkikh peremennykh i summirovanie monomov po tselym tochkam ratsionalnogo parallelotopa”, Izvestiya Irkutskogo gosudarstvennogo universiteta. Seriya Matematika, 16 (2016), 89–101  mathnet
    3. Evgeniy K. Leinartas, Olga A. Shishkina, “The discrete analog of the Newton–Leibniz formula in the problem of summation over simplex lattice points”, Zhurn. SFU. Ser. Matem. i fiz., 12:4 (2019), 503–508  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:148
    Full text:69
    References:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021